Lics

IEEE Symposium on Logic in Computer Science

LICS Home - LICS Awards - LICS Newsletters - LICS Archive - LICS Organization - Logic-Related Conferences - Links

Ninth Annual IEEE Symposium on

Logic in Computer Science (LICS 1994)

Paper: Language completeness of the Lambek calculus (at LICS 1994)

Authors: Mati Pentus

Abstract

Proves that the Lambek calculus (J. Lambek, American Math. Monthly, vol. 65, no. 3, pp. 154-170, 1958), which is essentially a subsystem of noncommutative linear logic, is complete with respect to L-models, i.e. free semigroup models

BibTeX

  @InProceedings{Pentus-Languagecompletenes,
    author = 	 {Mati Pentus},
    title = 	 {Language completeness of the Lambek calculus},
    booktitle =  {Proceedings of the Ninth Annual IEEE Symposium on Logic in Computer Science (LICS 1994)},
    year =	 {1994},
    month =	 {July}, 
    pages =      {487--496},
    location =   {Paris, France}, 
    publisher =	 {IEEE Computer Society Press}
  }
   

Last modified: 2018-06-2121:59
Andrzej Murawski